# SDR RAIA990611

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hose
- Part number: 14531608401
- Condition: Failed
- Location: Hydraulic Pump
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5790 - HYDRAULIC LOW LEVEL LIGHT ILLUMINATED.  MAINTENANCE REPLACED PRESSURE LINE FOR NR 2 ELECTRIC HYDRAULIC PUMP.  (X)
